EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-4011 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
12/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10 d10: concomitant devices: unknown".The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
"email to complaints aware date 17may2024, patient is a verified right knee (b)(6) 2015 and right knee revision on (b)(6) 2023.(op report attached) patient presents with complaints of pain and instability.Preoperative diagnosis : right knee failed total knee replacement, right knee aseptic loosening femoral component, right knee osteolysis.Post operative diagnosis: same.Procedure notes indicate polyethylene liner was removed and noted as wear of the liner with delamination.Femoral component was loose and removed.Some osteolysis beneath fibrous tissue but condyles intact.No evidence of infection.Patella is noted to be well fixed with some wear.Some osteolysis of remaining patella that was debrided.Patient was transferred to recovery room in stable condition.Weight bearing as tolerated.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: d4, h6.Mdr section codes updated/corrected: a, b, e.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.